# SDR CA101130007

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 1,555 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4N3
- System (JASC): 7100 · Powerplant System
- Part: Skin
- Part number: 1019100203
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER FWD ENGINE COWLS ON AIRCRAFT HAD CRACKED DUCT SKINS P/N 101-910020-3.
